On Dimensional Reduction of Magical Supergravity Theories

May 6, 2016
7 pages
Published in:
  • Phys.Lett.B 762 (2016) 177-183
  • Published: Nov 10, 2016
e-Print:
Report number:
  • KEK-TH-1901

Citations per year

20182019202010
Abstract: (Elsevier)
We prove, by a direct dimensional reduction and an explicit construction of the group manifold, that the nonlinear sigma model of the dimensionally reduced three-dimensional A=R magical supergravity is F4(+4)/(USp(6)×SU(2)) . This serves as a basis for the solution generating technique in this supergravity as well as allows to give the Lie algebraic characterizations to some of the parameters and functions in the original D=5 Lagrangian. Generalizations to other magical supergravities are also discussed.
Note:
  • 15 pages
  • sigma model: nonlinear
  • algebra: Lie
  • dimension: 3
  • supergravity
  • dimensional reduction